# SDR QXEA0201556

- Difficulty date: September 26, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD WING FRONT SPAR BOTTOM FLANGE CHAFED AT INBOARD END FROM CONTACT WITH LEADING EDGE AT YW50.0. REPAIRED IAW RD 8-57-2054.
